RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 3, Pages 468–471 (Mi dan21967)  

MATHEMATICS

Imbedding theorems for a space having its metric degenerating on a rectilinear portion of the domain boundary

V. K. Zakharov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (457 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 13.11.1956

Citation: V. K. Zakharov, “Imbedding theorems for a space having its metric degenerating on a rectilinear portion of the domain boundary”, Dokl. Akad. Nauk SSSR, 114:3 (1957), 468–471

Citation in format AMSBIB
\Bibitem{Zak57}
\by V.~K.~Zakharov
\paper Imbedding theorems for a space having its metric degenerating on a rectilinear portion of the domain boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 3
\pages 468--471
\mathnet{http://mi.mathnet.ru/dan21967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094695}
\zmath{https://zbmath.org/?q=an:0079.11901}


Linking options:
  • http://mi.mathnet.ru/eng/dan21967
  • http://mi.mathnet.ru/eng/dan/v114/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020